Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 362, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 27, 2025, 6:10 PM EDT for Forsyth County, Gwinnett County, Hall County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2025, 6:10 PM EDT (22:10 UTC)
- Expired
- Jun 27, 2025, 6:45 PM EDT
- In force
- 35 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Forsyth County, GA, Gwinnett County, GA, Hall County, GA
The radar
The Atlanta radar (KFFC), 99 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.2 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1452 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 831 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- -18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
934 WUUS52 KFFC 272210 SVRFFC GAC117-135-139-272245- /O.NEW.KFFC.SV.W.0362.250627T2210Z-250627T2245Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Peachtree City GA 610 PM EDT Fri Jun 27 2025 The National Weather Service in Peachtree City has issued a * Severe Thunderstorm Warning for... Central Forsyth County in north central Georgia... North central Gwinnett County in north central Georgia... Southwestern Hall County in north central Georgia... * Until 645 PM EDT. * At 610 PM EDT, a severe thunderstorm was located near Buford Dam-Lake Lanier Parks, or near Cumming, and is nearly stationary. HAZARD...60 mph wind gusts and nickel size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Cumming, Sugar Hill, Buford, Rest Haven, Buford Dam-Lake Lanier Parks, and Lake Lanier Islands. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. If you see wind damage...hail or flooding...wait until the storm has passed...and then call the National Weather Service toll free at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA. && LAT...LON 3409 8397 3408 8416 3423 8421 3425 8398 TIME...MOT...LOC 2210Z 171DEG 4KT 3416 8411 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.88 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$
1 follow-up statement
395 WWUS52 KFFC 272236 SVSFFC Severe Weather Statement National Weather Service Peachtree City GA 636 PM EDT Fri Jun 27 2025 GAC117-135-139-272246- /O.EXP.KFFC.SV.W.0362.000000T0000Z-250627T2245Z/ Forsyth GA-Gwinnett GA-Hall GA- 636 PM EDT Fri Jun 27 2025 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL FORSYTH...NORTH CENTRAL GWINNETT AND SOUTHWESTERN HALL COUNTIES WILL EXPIRE AT 645 PM EDT... The storm which prompted the warning has moved out of the area. Therefore, the warning will be allowed to expire. However, gusty winds and heavy rain are still possible with this thunderstorm. Remember, a Severe Thunderstorm Warning still remains in effect for southern Forsyth and northern Gwinnett counties. && LAT...LON 3409 8397 3408 8416 3423 8421 3425 8398 TIME...MOT...LOC 2236Z 171DEG 4KT 3419 8412 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:13 PM EDT, 2 hours 57 minutes earlier.
Area forecast discussion, Jun 27, 3:13 PM EDT, 2 hours 57 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
313 PM EDT Fri Jun 27 2025
...Afternoon Area Forecast Discussion...
.SHORT TERM...
(This evening through Saturday)
Issued at 312 PM EDT Fri Jun 27 2025
Key Messages:
- Scattered to numerous afternoon and evening showers and
thunderstorms will be the primary concern.
- Temperatures will be near or slightly above seasonal averages.
Current radar loop shows some isolated thunderstorms beginning to
develop over east central GA and east central AL. Like yesterday,
convection is taking a bit longer get started because the area was
so worked over from yesterdays activity (Kind of a recurring theme).
Ample instability is again developing across the area with MLCAPE
values on the order of 1000-2500 J/kg and ML Lapse Rates around 6 to
6.5. This will be be sufficient support for at least a few severe
thunderstorms with a primary risk for strong downburst wind gusts as
well as a few instances of hail up to size of dime to quarter size.
Any storms that develop could persist into the late evening.
On Sat, little change in the overall pattern and environment is
expected. With the area remaining in southwest flow around the
periphery of the western Atlantic high, diurnally driven convection
is again expected. Also, strong to severe isolated thunderstorms
will again be possible.
As for temperatures, forecast highs Friday should be a degree to two
below Todays highs for most of the area. It will still be hot with
heat index values peaking in the 95 to 100 range for portions
of north and central GA.
01
&&
.LONG TERM...
(Sunday morning through next Thursday)
Issued at 312 PM EDT Fri Jun 27 2025
Key Messages:
- Very moist forecast, with diurnally driven convection every day.
- Severe not anticipated at this time, but some uncertainty.
Forecast:
Few overall changes to the forecast this afternoon for the long
term. Next week still looks to be pretty moist with copious chances
for diurnally driven afternoon convection. The upper level low over
the Southeast currently continues to spin in place and fill through
the weekend, providing continued lift. Repeated rounds of convection
through the weekend will do a number on lapse rates, which should
limit the overall severe threat Sunday into Monday, but with
plenty of moisture around and summer heating, can't rule out a
storm or two getting a little bit feisty. Ensembles have pretty
good consensus through this time period, though one potential
"gotcha" for the models will be recovery of the atmosphere from
day to day, where a particularly robust day of convection may act
to limit things a bit more on the next day, especially given the
lack of upper level winds to advect latent heating due to
convection.
Today into Saturday, we will see the TUTT positioned out over the
Atlantic undergo a pretty big squeeze thanks to anticyclonic rossby
wave breaks occurring upstream of it. This will pinch off another
upper level piece of the PV streamer that will develop into a
cyclonically spinning upper level low that will retrograde towards
the SE coastline by Monday. This system creates a point of
uncertainty (and least with today's runs) within the ensembles,
with the Euro suite being a bit more aggressive with pulling it
into the SE, and the GFS suite keeping it to the east off the
coastline. By Tuesday, a shortwave will move within the upper
level jet across the US/Canadian border and drive a quick moving
surface low that will drive a front towards the area on Tuesday
into Wednesday that should stall before reaching the CWA. This
system will bring moisture streaming into the area causing rain
chances on Tuesday to increase even more than the previous days.
Severe chances may be dependent on the position of the
aforementioned upper level low - if it has moved over the area, it
will not only aid in lift, but may bring some enhanced lapse
rates through cooling aloft. Will need to keep an eye on this time
period.
Otherwise, temperatures will likely be modulated through the
longterm by copious surface moisture and afternoon convection/cloud
cover. Highs start in the low 90s and sink into the 80s by the
middle of next week. High Td's hovering in the 70s will keep
overnight lows elevated to the lower 70s.
Lusk
&&
.AVIATION...
(18Z TAFS)
Issued at 1243 PM EDT Fri Jun 27 2025
Mainly VFR conditions across the area but looking for convection
to get going in the next few hours around the TAF sites. Should
see another round of SHRA/TSRA this afternoon and evening with the
best chance for the TAF sites happening between 21z-01z (give or
take an hour or two). Winds should stay mainly out of the W-NW in
the 5-10kt range but will see some gusty winds to 30kt in and
around any convective activity. VSBYs expected to stay in the VFR
range but like the winds could see some MVFR VSBYs in and around
the afternoon and evening storms. Things expected to clear out
overnight with another round of storms Sat afternoon/evening.
//ATL Confidence...18Z Update...
Confidence high on all elements.
01
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 70 92 70 92 / 30 50 20 30
Atlanta 71 91 71 90 / 30 50 20 40
Blairsville 64 85 65 86 / 40 60 20 60
Cartersville 68 91 70 90 / 30 50 20 50
Columbus 71 92 72 92 / 20 50 20 50
Gainesville 70 90 70 90 / 30 50 20 40
Macon 71 92 70 92 / 30 50 20 50
Rome 69 90 70 89 / 30 50 20 50
Peachtree City 68 91 69 90 / 30 50 20 40
Vidalia 72 92 73 92 / 20 50 20 50
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&
SHORT TERM...01
LONG TERM....Lusk
AVIATION...01Hazardous weather outlook, Jun 27, 3:14 PM EDT, 2 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 314 PM EDT Fri Jun 27 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-281915- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 314 PM EDT Fri Jun 27 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are expected this afternoon and evening. The strongest storms may produce damaging downburst wind gusts in the 40 to 60 mph range. A Marginal Risk (Level 1 of 5) is in effect for severe thunderstorms. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Scattered afternoon and evening thunderstorms are expected each day through Wednesday. Some of the strongest thunderstorms could produce strong wind gusts and hail. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, Jun 27, 5:20 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
520 PM EDT Fri Jun 27 2025
GAZ084-085-097-272145-
Wilkinson GA-Johnson GA-Laurens GA-
520 PM EDT Fri Jun 27 2025
...A strong thunderstorm will impact portions of southeastern
Wilkinson, northern Laurens and central Johnson Counties through 545
PM EDT...
At 520 PM EDT, a strong thunderstorm was near Tuckers Crossroad, or 7
miles north of Dublin. This storm was nearly stationary.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Dublin, East Dublin, Lovett, Spann, Chappells Mill, Brewton, and
Tuckers Crossroad.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3250 8275 3256 8310 3267 8309 3278 8300
3277 8297 3276 8296 3276 8295 3268 8274
3258 8267
TIME...MOT...LOC 2120Z 107DEG 4KT 3264 8293
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 27, 5:23 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
523 PM EDT Fri Jun 27 2025
GAZ014-022-023-034-272200-
Hall GA-Dawson GA-Forsyth GA-Gwinnett GA-
523 PM EDT Fri Jun 27 2025
...A strong thunderstorm will impact portions of eastern Forsyth,
north central Gwinnett, southeastern Dawson and southwestern Hall
Counties through 600 PM EDT...
At 523 PM EDT, a strong thunderstorm was over Lake Lanier Islands, or
near Cumming, moving north at 10 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Gainesville, Cumming, Sugar Hill, Buford, Flowery Branch, Oakwood,
Rest Haven, Buford Dam-Lake Lanier Parks, Coal Mountain, Aqualand
Park, Matt, Silver City, Chestatee, Oscarville, Lake Lanier Islands,
and War Hill Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3411 8390 3411 8412 3435 8418 3435 8385
TIME...MOT...LOC 2123Z 178DEG 8KT 3419 8402
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 27, 5:36 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
536 PM EDT Fri Jun 27 2025
GAZ020-021-272200-
Cherokee GA-Bartow GA-
536 PM EDT Fri Jun 27 2025
...A strong thunderstorm will impact portions of southwestern
Cherokee and east central Bartow Counties through 600 PM EDT...
At 536 PM EDT, a strong thunderstorm was over Sutallee, or near
Canton, moving north at 10 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Canton, Woodstock, Holly Springs, Waleska, Little River Landing,
Lebanon, Lake Arrowhead, Kellogg Creek, Sutallee, Hobgood Park, and
Bridgemill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3414 8449 3412 8463 3432 8471 3433 8449
TIME...MOT...LOC 2136Z 172DEG 8KT 3424 8458
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 27, 5:48 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
548 PM EDT Fri Jun 27 2025
GAZ097-272215-
Laurens GA-
548 PM EDT Fri Jun 27 2025
...A strong thunderstorm will impact portions of northeastern Laurens
County through 615 PM EDT...
At 548 PM EDT, a strong thunderstorm was over Brewton, or 7 miles
east of Dublin. This storm was nearly stationary.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Dublin, East Dublin, and Brewton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3258 8274 3249 8279 3252 8291 3261 8289
3265 8282
TIME...MOT...LOC 2148Z 114DEG 3KT 3256 8279
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 27, 5:58 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
558 PM EDT Fri Jun 27 2025
GAZ061-062-272230-
Hancock GA-Warren GA-
558 PM EDT Fri Jun 27 2025
...A strong thunderstorm will impact portions of southwestern Warren
and northeastern Hancock Counties through 630 PM EDT...
At 558 PM EDT, a strong thunderstorm was near Mayfield, or near
Warrenton. This storm was nearly stationary.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Mayfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3337 8266 3330 8274 3337 8288 3345 8285
3349 8277
TIME...MOT...LOC 2158Z 129DEG 3KT 3336 8274
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 27, 6:01 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
601 PM EDT Fri Jun 27 2025
GAZ013-014-020>023-032>034-272230-
Hall GA-Dawson GA-North Fulton GA-Cobb GA-Cherokee GA-Bartow GA-
Forsyth GA-Gwinnett GA-Pickens GA-
601 PM EDT Fri Jun 27 2025
...Strong thunderstorms will impact portions of Cherokee, Forsyth,
north central Cobb, north central Gwinnett, southern Dawson,
southwestern Hall, north central Fulton, southeastern Pickens and
east central Bartow Counties through 630 PM EDT...
At 601 PM EDT, a line of strong thunderstorms was along a line
extending from Oakwood to Holbrook to Bridgemill, and moving north at
15 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Gainesville, Canton, Cumming, Roswell, Milton, Kennesaw, Woodstock,
Acworth, Sugar Hill, Buford, Holly Springs, Flowery Branch, Oakwood,
Ball Ground, Nelson, White, Waleska, Rest Haven, Free Home, and
Buffington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3436 8382 3441 8430 3431 8476 3404 8463
3413 8426 3410 8389
TIME...MOT...LOC 2201Z 165DEG 12KT 3421 8391 3423 8426 3418 8456
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:33 PM EDT | Special Weather Statement | FFC | Jeff Davis | 27 min |
| Jun 26, 10:14 PM EDT | Special Weather Statement | FFC | Wilcox | 31 min |
| Jun 27, 3:32 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer, Pickens | 28 min |
| Jun 27, 3:36 PM EDT | Special Weather Statement | FFC | Towns | 24 min |
| Jun 27, 3:38 PM EDT | Special Weather Statement | FFC | Towns | 37 min |
| Jun 27, 3:40 PM EDT | Severe Thunderstorm Warning | FFC | Towns | 35 min |
| Jun 27, 3:42 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Union | 33 min |
| Jun 27, 3:47 PM EDT | Special Weather Statement | FFC | Heard | 28 min |
| Jun 27, 3:52 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Towns, Union | 53 min |
| Jun 27, 3:57 PM EDT | Severe Thunderstorm Warning | FFC | Towns, Union | 33 min |
| Jun 27, 4:00 PM EDT | Special Weather Statement | FFC | Fulton | 30 min |
| Jun 27, 4:02 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 31 min |
| Jun 27, 4:08 PM EDT | Special Weather Statement | FFC | Crisp | 37 min |
| Jun 27, 4:09 PM EDT | Severe Thunderstorm Warning | FFC | Towns | 36 min |
| Jun 27, 4:10 PM EDT | Special Weather Statement | FFC | Johnson | 35 min |
| Jun 27, 4:13 PM EDT | Severe Thunderstorm Warning | FFC | Crisp | 47 min |
| Jun 27, 4:14 PM EDT | Severe Thunderstorm Warning | FFC | Towns, Union | 31 min |
| Jun 27, 4:20 PM EDT | Special Weather Statement | FFC | Jefferson | 25 min |
| Jun 27, 4:20 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Union | 25 min |
| Jun 27, 4:26 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens, Washington | 32 min |
| Jun 27, 4:36 PM EDT | Severe Thunderstorm Warning | FFC | Towns, Union | 24 min |
| Jun 27, 4:43 PM EDT | Special Weather Statement | FFC | Fannin, Towns, Union | 32 min |
| Jun 27, 4:45 PM EDT | Special Weather Statement | FFC | Jefferson | 30 min |
| Jun 27, 4:52 PM EDT | Special Weather Statement | FFC | Warren | 23 min |
| Jun 27, 4:53 PM EDT | Severe Thunderstorm Warning | FFC | Dade | 37 min |
| Jun 27, 4:55 PM EDT | Special Weather Statement | FFC | Bartow | 35 min |
| Jun 27, 4:58 PM EDT | Severe Thunderstorm Warning | FFC | Towns, Union | 14 min |
| Jun 27, 5:03 PM EDT | Flash Flood Warning | FFC | Fannin, Towns, Union | 3 hr |
| Jun 27, 5:05 PM EDT | Special Weather Statement | FFC | Jefferson | 40 min |
| Jun 27, 5:10 PM EDT | Severe Thunderstorm Warning | FFC | Towns, Union, White | 35 min |
| Jun 27, 5:13 PM EDT | Special Weather Statement | FFC | Towns, Union | 47 min |
| Jun 27, 5:14 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 46 min |
| Jun 27, 5:18 PM EDT | Special Weather Statement | FFC | Taliaferro | 27 min |
| Jun 27, 5:20 PM EDT | Special Weather Statement | FFC | Johnson | 25 min |
| Jun 27, 5:23 PM EDT | Special Weather Statement | FFC | Forsyth | 37 min |
| Jun 27, 5:28 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Wilkinson | 32 min |
| Jun 27, 5:32 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth | 28 min |
| Jun 27, 5:36 PM EDT | Special Weather Statement | FFC | Cherokee | 24 min |
| Jun 27, 5:37 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 36 min |
| Jun 27, 5:43 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Hall | 47 min |
| Jun 27, 5:45 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee | 45 min |
| Jun 27, 5:48 PM EDT | Special Weather Statement | FFC | Johnson | 27 min |
| Jun 27, 5:48 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee | 27 min |
| Jun 27, 5:58 PM EDT | Special Weather Statement | FFC | Warren | 32 min |
| Jun 27, 6:01 PM EDT | Special Weather Statement | FFC | Cherokee, Forsyth | 29 min |
| Jun 27, 6:11 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Fulton | 34 min |
| Jun 27, 6:16 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee | 44 min |
| Jun 27, 6:18 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Polk | 27 min |
| Jun 27, 6:27 PM EDT | Special Weather Statement | FFC | Baldwin | 33 min |
| Jun 27, 6:29 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Fulton, Gwinnett | 31 min |
| Jun 27, 6:33 PM EDT | Special Weather Statement | FFC | Catoosa, Whitfield | 27 min |
| Jun 27, 6:38 PM EDT | Special Weather Statement | FFC | Pickens | 37 min |
| Jun 27, 6:40 PM EDT | Special Weather Statement | FFC | Hall | 35 min |
| Jun 27, 6:41 PM EDT | Special Weather Statement | FFC | Paulding | 34 min |
| Jun 27, 6:42 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Pickens | 33 min |
| Jun 27, 6:47 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 43 min |
| Jun 27, 6:52 PM EDT | Special Weather Statement | FFC | DeKalb | 23 min |
| Jun 27, 7:00 PM EDT | Special Weather Statement | FFC | Whitfield | 30 min |
| Jun 27, 7:04 PM EDT | Flash Flood Warning | FFC | Cherokee, Forsyth, Fulton, Hall | 4 hr |
| Jun 27, 7:06 PM EDT | Special Weather Statement | FFC | Putnam | 24 min |
| Jun 27, 7:06 PM EDT | Special Weather Statement | FFC | Cobb | 24 min |
| Jun 27, 7:08 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 37 min |
| Jun 27, 7:16 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb | 29 min |
| Jun 27, 7:33 PM EDT | Flash Flood Warning | FFC | Catoosa, Murray, Whitfield | 4 hr |
| Jun 27, 7:34 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 26 min |
| Jun 27, 7:40 PM EDT | Flash Flood Warning | FFC | Clayton, Cobb, DeKalb, Fulton, Gwinnett | 4 hr |
| Jun 27, 7:47 PM EDT | Flash Flood Warning | FFC | Bartow, Cherokee, Cobb, Fulton, Paulding | 4 hr |
| Jun 27, 7:50 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Fulton | 25 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.